# SDR DALA2023111409373

- Difficulty date: November 14, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 32,553 hours, 12,361 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 16315H1026
- Condition: Damaged
- Location: Unknown
- Part time: 16,247 hours, 6,434 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4262284) ELECTRICAL ARCING OBSERVED IN FLIGHT ON CA FWD WINDOW (TOP RIGHT WHERE SMALL DELAM IS OBSERVED). ARCING STOPPED WHEN WINDOW HEAT CA FWD WAS TURNED OFF. R/R #1 WINDOW PER B737 AMM 56-11.
